Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 138, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Oct 19, 2012, 10:55 PM EDT for Broome County, Chenango County, New York. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 19, 2012, 10:55 PM EDT (02:55 UTC)
- Expired
- Oct 19, 2012, 11:35 PM EDT
- In force
- 40 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Broome County, NY, Chenango County, NY
The radar
The Binghamton radar (KBGM), 56 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 19, 10:55 PM EDT | HAIL 0.88 | Harpursville, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 328 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
683
WUUS51 KBGM 200255
SVRBGM
NYC007-017-200345-
/O.NEW.KBGM.SV.W.0138.121020T0255Z-121020T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1055 PM EDT FRI OCT 19 2012
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BROOME COUNTY IN CENTRAL NEW YORK...
EASTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
* UNTIL 1145 PM EDT.
* AT 1052 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HARPURSVILLE...AND MOVING NORTH AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NINEVEH BY 1100 PM EDT...
COVENTRY BY 1110 PM EDT...
BRISBEN BY 1114 PM EDT...
SOUTH OXFORD BY 1118 PM EDT...
GUILFORD BY 1122 PM EDT...
OXFORD BY 1124 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4261 7534 4259 7533 4255 7535 4255 7537
4251 7540 4247 7540 4246 7539 4205 7559
4210 7582 4271 7563 4265 7532 4262 7532
TIME...MOT...LOC 0255Z 196DEG 33KT 4218 7566
$$
/MLJ1 follow-up statement
283
WWUS51 KBGM 200335
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1135 PM EDT FRI OCT 19 2012
NYC007-017-200343-
/O.CAN.KBGM.SV.W.0138.000000T0000Z-121020T0345Z/
BROOME NY-CHENANGO NY-
1135 PM EDT FRI OCT 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHENANGO AND CENTRAL
BROOME COUNTIES IS CANCELLED...
THE CLUSTER OF STORMS ACROSS CENTRAL AND NORTHERN CHENANGO COUNTIES
HAS WEAKENED...AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER.
IF YOU EARLIER EXPERIENCED LARGE HAIL OR DAMAGING WINDS...PLEASE
REPORT THEM TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4261 7534 4259 7533 4255 7535 4255 7537
4251 7540 4247 7540 4246 7539 4205 7559
4210 7582 4271 7563 4265 7532 4262 7532
TIME...MOT...LOC 0333Z 196DEG 33KT 4251 7553
$$
/MLJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 10:11 PM EDT, 44 minutes earlier.
Area forecast discussion, Oct 19, 10:11 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 1011 PM EDT FRI OCT 19 2012 .SYNOPSIS... LOW PRESSURE MOVING SLOWLY EASTWARD THROUGH THE GREAT LAKES WILL KEEP UNSETTLED WEATHER IN OUR AREA FOR MUCH OF THE WEEKEND. ISOLATED TO SCATTERED SHOWERS FROM THE LOW WILL BE OVER THE REGION INTO SUNDAY, PRIMARILY DURING THE DAYLIGHT HOURS. HIGH PRESSURE WILL BRING MOSTLY SUNNY SKIES ALONG WITH MILDER TEMPERATURES ON MONDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... 1000 PM UPDATE...ANOTHER UPDATE TO INCREASE POPS FARTHER NORTH AGAIN. INTERESTING NIGHT WITH DENSE FOG...LIGHTNING...AND THUNDER. THE LINE OF THUNDERSTORMS NOW IN NORTHERN PA AND THE SOUTHERN TIER OF NY ARE STARTING TO SHOW SIGNS OF MOVING EAST. BASED ON THIS THE MOST LIKELY AREA FOR WIDESPREAD SHOWERS AND THUNDER WOULD BE NEAR AND SOUTH OF A LINE FROM CORTLAND TO COOPERSTOWN. HOWEVER SINCE THIS AREA OF STORMS IS ALREADY MUCH FARTHER NORTH THAN ANTICIPATED...EXPANDED CHANCE POPS NORTHWARD THROUGH THE REST OF CNY. ALSO INCLUDED THUNDER FOR MOST OF THE CWA FOR THE NEXT FEW HOURS AS WE ARE GETTING NOT ONLY CG STRIKES...BUT PLENTY OF IN CLOUD LIGHTNING ATTM. THE PREVIOUS AFD IS BELOW... 925 UPDATE...ONE THING MORE TO MENTION. SO MUCH FOCUS HAS BEEN ON THE STORMS MOVING INTO NEPA...WE DON'T WANT TO LOSE SIGHT (NO PUN INTENDED) ON SOME DENSE FOG ACROSS OUR AREA. ADDED AREAS OF DENSE FOG INTO THE FORECAST THROUGH 06Z. IT MAY PERSIST A BIT LONGER EAST OF 81 BUT STILL THINKING MUCH DRIER AIR OVER WESTERN NY WILL SLOWLY MOVE IN OVERNIGHT...HELPING TO BREAK UP THE FOG ESPECIALLY ACROSS THE FINGER LAKES. 915 PM UPDATE...AN AREA OF SHOWERS WITH SOME EMBEDDED THUNDER OVER SEPA HAS MOVED NORTH INTO OUR CWA...WITH THE MAIN IMPACT CONFINED TO SOUTH OF THE NY/PA. ALONG WITH THE PREVIOUS UPDATE AT 6 PM...UPPED POPS TO LIKELY OVER NEPA AND RIGHT INTO NY STATE...RIGHT ALONG THE BORDER WITH PA...THROUGH 04Z. THE THOUGHT IS AS THE IMPRESSIVE AREA OF SHOWERS NOW MOVING INTO NEPA CONTINUES TO LIFT NORTH...IT WILL WEAKEN WITH TIME BUT THIS MAY NOT TAKE PLACE UNTIL CLOSER TO MIDNIGHT. WE HAVE SEEN SOME SEVERE WEATHER REPORTS ACROSS SE PA. GIVEN MUCH MORE IMPRESSIVE SEVERE WEATHER PARAMETERS EARLIER THIS EVENING WITH NOTHING HAPPENING...STILL THINKING ANY SEVERE WX WILL BE CONFINED MUCH FARTHER TO OUR SOUTH AND EAST. THE PREVIOUS AFD IS BELOW... AT 4 PM...DRY SLOT AHEAD OF UPPER LEVEL LOW CURRENTLY MOVING INTO WESTERN PORTION OF FORECAST AREA AS SFC OCCLUSION CONTINUES MAKING SLOW PROGRESS ACROSS THE WESTERN CATSKILLS AND POCONOS. SHOWERS CONTINUE TO MOVE ACROSS THIS REGION IN VERY MOIST S/SE FLOW NEAR BOUNDARY BUT WILL GRADUALLY PULL EAST OF AREA BY EARLY EVENING AS ENTIRE SYSTEM GRADUALLY LIFTS NORTHEAST. AFTER THIS ACTIVITY DEPARTS ERN PTN OF FA BY EARLY EVENING MUCH OF THE OVERNIGHT PERIOD WILL BE DRY AS H5 LOW STILL TOO FAR WEST TO IMPACT AREA PRECIP WISE. REGION WILL ALSO RESIDE IN A RELATIVE DRY SLOT WITH PARTLY CLOUDY SKIES EXPECTED. TEMPS WILL REMAIN FAIRLY MID THOUGH AS SOUTHWEST FLOW KEEPS MINS IN THE MID 40S TO LOWER 50S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... SATURDAY...VERTICALLY STACKED SYSTEM WILL MOVE NORTHEAST INTO NEARBY SOUTHERN ONTARIO. PERIOD WILL START OUT PARTLY SUNNY BUT AS UPPER LEVEL FEATURE NEARS REGION THIS COMBINED WITH DIURNAL HEATING WILL RESULT IN MOSTLY CLOUDY SKIES ALONG WITH THE CHANCE FOR MAINLY LATE MORNING AND AFTERNOON SHOWERS. POPS WILL BE HIGHEST ACROSS WESTERN/NORTHERN AREAS AND JUST SLIGHT CHC TO THE FAR SE. MAXES WILL RANGE IN THE UPPER 50S TO LOWER 60S. SATURDAY NIGHT...LARGE SYSTEM CONTINUES MAKING SLOW PROGRESS NORTHEAST INTO QUEBEC WITH CONTINUED SLOW CAA. LOW LEVEL FLOW GRADUALLY VEERS TO A WESTERLY DIRECTION BRINGING LAKE ENHANCED RAIN SHOWERS TO EXTREME NRN CWA WELL AFTER MIDNIGHT. SINCE AIRMASS IS ONLY COLD ENOUGH FOR CONDITIONAL INSTABILITY T85 1C, KEPT POPS IN HIGH CHC CATEGORY. LOWS GENERALLY 40 TO 45. SUNDAY...SYSTEM BEGINS LOSING ITS GRIP ON AREA BUT COOL W/NW FLOW WILL KEEP THE THREAT FOR RAIN SHOWERS ACROSS NRN CWA UNTIL MIDDAY AND ALSO RESULT IN A MOSTLY CLOUDY AFTERNOON FOR MUCH OF THE REGION. MAXES GENERALLY IN THE LOW TO MID 50S. SUNDAY NIGHT/MONDAY...UPPER LEVEL RIDGING COMBINED WITH SFC HIGH PRES IN THE MID ATLANTIC WILL MAKE FOR A MAINLY CLEAR/MOSTLY SUNNY PERIOD ALONG WITH MAX TEMPS REACHING THE LOWER TO MIDDLE 60S. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... 2 PM UPDATE... MODELS IN GOOD AGREEMENT. ABOVE NORMAL TEMPERATURES THROUGHOUT WITH TWO PERIODS OF SHOWERS...ONE EARLY AND ONE LATE. THE FIRST WILL BE WITH A WARM FRONT MONDAY NIGHT AND TUESDAY. MOST OF THIS RAINFALL WILL BE IN UPSTATE NY WITH LESSER AMOUNTS IN PA. THIS FRONT WILL HAVE LITTLE FORCING WITH THE ASSOCIATED LOW IN THE PLAINS. AS THE UPPER LEVEL TROF ON THE WEST COAST MOVES EAST A RIDGE OF HIGH PRESSURE WILL MOVE INTO OUR REGION FOR WHAT SHOULD BE A DRY PERIOD WED TO THU. A COLD OR OCCLUDED FRONT WILL MOVE THROUGH FRIDAY WITH SHOWERS. THIS WILL BE AHEAD OF THE UPPER LEVEL TROF. && .AVIATION /02Z SATURDAY THROUGH WEDNESDAY/... 00Z SAT UPDATE... TRICKY FCST THIS EVE...AS INITIALLY MOIST BLYR CONDS...LGT WIND FLOW...AND SOME CLEARING WITH A DRY SLOT ALOFT...COULD LEAD TO RESTRICTIVE CONDS THROUGH ABT 04-05Z. HINTS OF THIS ARE ALREADY SHOWING UP AT KELM AND KRME...WHERE SOME IFR CIGS/FOG HAVE BEGUN TO DEVELOP SINCE ABT 23Z. FOR NOW...WE'VE INSERTED IFR CONDS IN TEMPO GROUPS AT KELM AND KRME...WITH MVFR AT KITH/KBGM/KAVP. ALSO...A FEW SHWRS COULD STILL IMPACT KAVP THIS EVE...AS ADDTNL ACTIVITY IS MOVG NEWD FROM S-CNTRL PA. LTR TNT...WE STILL THINK THAT A DRIER AMS IN THE LWR LVLS (SFC DEW PTS IN THE 30S ATTM ACRS PTNS WRN PA/NY) WILL FILTER IN FROM W TO E...EFFECTIVELY SHUTTING OFF THE FOG/LOW CIG POTENTIAL. SAT...THE LARGE UPPER-LVL LOW IN THE MIDWEST ATTM...IS EXPECTED TO SHIFT NEWD INTO SRN ONT. SINCE CNY/NE PA WILL LIKELY BE ON THE SERN PERIPHERY OF ITS ASSOCD MOISTURE PLUME AND COLD POCKET ALOFT...WE THINK BKN CIGS AND ISOLD TO SCTD -SHRA WILL DVLP...BUT THESE WILL ESSENTIALLY BE UNRESTRICTED. SFC WINDS SHOULD NOT BE A MAJOR PLAYER WITH THIS TAF UPDATE...AS LGT WINDS OVERNIGHT...WILL BECOME SW TO W AT ARND 10 KT SAT. OUTLOOK... SAT NGT...MVFR RESTRICTIONS PSBL IN SCTD -SHRA...SPCLY KSYR AND KRME. SUN TO TUE...MAINLY VFR. TUE NGT AND WED...MVFR PSBL IN SHOWERS. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...RRM NEAR TERM...HEDEN/RRM SHORT TERM...RRM LONG TERM...TAC AVIATION...MLJ/TAC
Hazardous weather outlook, Oct 19, 10:38 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1038 PM EDT FRI OCT 19 2012 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-210245- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 1038 PM EDT FRI OCT 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. AN AREA OF THUNDERSTORMS WILL MOVE ALONG AND EAST OF THE INTERSTATE 81 CORRIDOR OVERNIGHT WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND SMALL HAIL. AREAS WEST OF INTERSTATE 81 WILL LIKELY SEE LOCALLY DENSE FOG TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PN
In the hours before
Special weather statement, Oct 19, 5:30 PM EDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
530 PM EDT FRI OCT 19 2012
PAZ039-192215-
SUSQUEHANNA PA-
530 PM EDT FRI OCT 19 2012
...STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSQUEHANNA COUNTY...
* AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG
GUSTY WINDS AROUND 40 MPH...AND VERY HEAVY RAIN. THIS STORM WAS
LOCATED NEAR HOP BOTTOM...AND MOVING NORTH AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
HARFORD AND SOUTH MONTROSE AT 540 PM EDT...
ALFORD AND GIBSON AT 545 PM EDT...
MONTROSE AT 550 PM EDT...
JACKSON AT 555 PM EDT...
NEW MILFORD AND LAKEVIEW AT 600 PM EDT...
LAKESIDE AT 605 PM EDT...
HALLSTEAD AND HICKORY GROVE AT 615 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4166 7589 4200 7587 4200 7554 4164 7565
4164 7573
/MLJSpecial weather statement, Oct 19, 7:30 PM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
730 PM EDT FRI OCT 19 2012
NYZ009-037-200000-
ONEIDA NY-
730 PM EDT FRI OCT 19 2012
...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ONEIDA COUNTY...
* AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR HOLLAND PATENT...AND
MOVING NORTHEAST AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
TRENTON FALLS AND TRENTON AT 735 PM EDT...
HINCKLEY AND PROSPECT AT 740 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4349 7509 4333 7507 4330 7511 4330 7514
4326 7515 4324 7510 4324 7507 4322 7506
4312 7515 4323 7535 4350 7510
HEDENSpecial weather statement, Oct 19, 9:41 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 941 PM EDT FRI OCT 19 2012 NYZ009-015>018-022>025-036-037-044>046-055>057-200600- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE- INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS... AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA... ITHACA...ONEIDA...UTICA...ROME...CORTLAND...NORWICH...ONEONTA... COOPERSTOWN...OWEGO...BINGHAMTON...WALTON...DELHI 941 PM EDT FRI OCT 19 2012 ...AREAS OF DENSE FOG LIKELY OVERNIGHT... LOCALLY DENSE FOG HAS FORMED ACROSS THE FINGER LAKES AND CENTRAL NEW YORK THIS EVENING. FOG IS EXPECTED TO REMAIN DENSE THROUGH AT LEAST 2 AM BEFORE CONDITIONS GRADUALLY IMPROVE EARLY SATURDAY MORNING. IF DRIVING OVERNIGHT PLEASE REMEMBER TO SLOW DOWN AND LEAVE PLENTY OF DISTANCE IN FRONT OF YOU. ALSO REMEMBER TO USE YOUR LOW BEAM HEADLIGHTS. HEDEN
Special weather statement, Oct 19, 10:32 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1032 PM EDT FRI OCT 19 2012
NYZ009-018-036-037-044>046-056-057-PAZ039-040-072-200345-
BROOME NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-MADISON NY-ONEIDA
NY-ONONDAGA NY-OTSEGO NY-SUSQUEHANNA PA-WAYNE PA-
1032 PM EDT FRI OCT 19 2012
...LINE OF STRONG THUNDERSTORMS WILL AFFECT CHENANGO...DELAWARE...
EASTERN BROOME...EASTERN CORTLAND...EASTERN SUSQUEHANNA...MADISON...
ONEIDA...OTSEGO...SOUTHEASTERN ONONDAGA AND WAYNE COUNTIES...
* AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL
HAIL...AND BRIEF VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM EAST FREETOWN TO CHENANGO FORKS TO KIRKWOOD
TO THOMPSON...AND MOVING NORTH NORTHEAST AT 30 TO 40 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
CUYLER AND TRIPOLI AT 1040 PM EDT...
SANFORD AND DERUYTER AT 1045 PM EDT...
ORAN AND SHEDS AT 1050 PM EDT...
WELLS BRIDGE AND UNADILLA AT 1055 PM EDT...
LAKEPORT AND WEST END AT 1100 PM EDT...
JEWELL AND WORCESTER AT 1105 PM EDT...
WESTVILLE AND WESTFORD AT 1110 PM EDT...
VIENNA AND VERONA BEACH AT 1115 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4343 7556 4345 7549 4331 7513 4326 7515
4322 7506 4305 7521 4286 7520 4291 7509
4283 7490 4290 7487 4283 7466 4211 7485
4193 7497 4185 7514 4177 7507 4145 7528
4194 7573 4218 7588 4254 7600 4349 7582
/MLJThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 10:32 PM EDT | Special Weather Statement | BGM | Broome, Chenango, Delaware, Madison, Oneida, Otsego | 73 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.